# SDR SIMA20140121004

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N931
- Make and model: Emb EMB-145LR
- Aircraft time: 22,748 hours, 19,017 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION ON FLIGHT 3614 FROM MIA TO ELH FOUND NR 1 ENG LIGHT SMOKE COMING FROM FRONT & BACK OF ENG BURNING OIL SMELL.  ITT NR 1 ENG 118 & NR 2 ENG ITT 50.  ACFT WAS REMOVED FROM SERVICE.  COMPLIED WITH ETN EM-79-015 NO OIL PUDDLING OR LEAKAGE NOTED.
